Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Some notes on Rissanen's stochastic complexity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Guoqi Qian ; Sch. of Stat., La Trobe Univ., Bundoora, Vic., Australia ; Kunsch, H.R.

A new version of stochastic complexity for a parametric statistical model is derived, based on a class of two-part codes. We show that choosing the quantization in the first step according to the Fisher information is optimal and we compare our approach to a recent result of Rissanen (1983). An application to robust regression model selection is presented

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 2 )